# SDR DHL9871752C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RIGHT WING LOWER SURFACE PANEL 8505R HAS CORROSION.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8, N/R 2034.
